# SDR 04FDEA00138

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP OUTBOARD HINGE (WING MOUNTED), INBOARD ACTUATOR LUG HOLE CORRODED AT BORE. LT OUTBD FLAP OUTBD HINGE (WING MOUNTED), INBD ACTUATOR LUG HOLE BORE CORROSION REMOVED AND REPAIRED AS PER EA 1-5740-74286, LT AND RT OUTBOARD FLAP OUTBOARD HINGE BRACKET ASSY CORROSION.
